# SDR CA090112002

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,292 hours
- Engine: Lyc O360C2E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B2712185
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF THE EXPANSION PLUG TO FACILITATE SLUG REMOVAL IT WAS DISCOVERED THAT THERE WAS BUBBLING IN THE PID.  BASED UPON PREVIOUS EXPERIENCE WITH THIS PROBLEM ON OTHER AIRCRAFT, THE PID COATING WAS REMOVED AND PITTING SIMILAR TO THAT FOUND IN SERVICE BULLETIN NR 505B WAS FOUND. (TC NR 20090112002)
